Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 12 > No. 6

 
   

Spacelike Curves in the Lightlike Cone

PP: 1227-1236
doi:10.18576/amis/120618
Author(s)
Nemat Abazari, Martin Bohner, Ilgın Sager, Alireza Sedaghatdoost,
Abstract
In this paper, we study curves in the lightlike cone. First, we show that any curves in the lightlike cone are spacelike or lightlike, and then we characterize some curves with special cone curvature function in the 4, 5, and 6-dimensional lightlike cone. Finally, we consider the relationship between Frenet curvature functions and cone curvature functions for a spacelike curve on the lightlike cone.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved